# SDR A6WA201441378

- Difficulty date: March 28, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6001204511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CTR TRANSITION INBD BRACKET CRACKED.  R & R BRACKET 600-12045-11 IAW SRM 51-40-11 & 51-41-02.
